# SDR UHLA2010112500249

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 14,840 hours, 9,166 cycles
- Engine: Ge CF348E5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Detected
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED BLEED 1 PRODUCING 'DIRTY SOCK' SMELL WHEN SELECTED.  ACCOMPLISHED FIM TASK, REPRODUCED SMELL AND FOUND IT COMING FROM BLEED 1.  DEFERRED BLEED 1 SYSTEM.
